Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Plantar fasciitis, severe calf pain, taken cortisone shot, has numbness on toe and foot. Remedy?

Plantar Fasciitis and bad calf pain. He received a shot to both feet of cortizone 1-14-13 and one foot the small toe and down from it has numbness??? He seems to be having side affects to strong anti-inflamitory drugs,Relafen (Nabumetone 750 mg and Voltaaren( Diclofenac Sod 75mg del rel.. Both caused sweating , tireness flu like symtems and shortness of breath. So the Doctor took him off. He however can take advil or ibuprofen 20-0 mg . Takes about 2 pills every 4 hrs. But his calfs are painful and they just keep it up and keep it up??? What should we do??? Doctor says give it 2 or 3 days??
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
FIRST OF ALL : we need to make the right diagnosis ...
is the pain mainly after you relaxed then you start to walk around, the first 2-5 steps are painful then the pain get subsides and does not go totally. If this shooting pain in the heel ?

If both answers are yes, then start stretching your plantar facia, my advice to avoid injection
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor